MathSciNet Relay Station
MathSciNet bibliographic data
MR650378 (84e:22021) 22E60 (17B20)
Rossmann, W. Limit orbits in reductive Lie algebras. Duke Math. J. 49 (1982), no. 1, 215–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement